MathSciNet Relay Station
MathSciNet bibliographic data
MR2852118 (2012k:14019) 14F05 (14J33 14N35 18E30)
Bayer, Arend; Macrì, Emanuele The space of stability conditions on the local projective plane. Duke Math. J. 160 (2011), no. 2, 263–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement